# SDR DALA2019012900653

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 63,043 hours, 23,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bezel
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 1L DOOR SLIDE ENGAGED WARNING PLACARD HARD TO GET TO COME OUT WHEN ARMING DOOR. (KNUCKLE KNOCKER). FOUND 1L DOOR CENTER BEZEL RUBBING AGAINST KNUCKLE KNOCKER. ADJUSTED DOOR BEZEL. OP'S NML.
